# SDR DALA2022120507749

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Bent
- Location: Bs 500k S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BENT STRINGER 23R FR STA. 500K TIE CLIP AT FWD CARGO COMPARTMENT. REPLACED TIE CLIP ON STRINGER 23R FR STA. 500K AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-10-02-0G ITEM 9 AND DWG 143A1261REV DATE 01-NOV-21.
